# SDR UPS08852428

- Difficulty date: June 5, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 2150 · Cabin Cooling System
- Part: Fluid
- Condition: Low
- Location: Acm
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ON STARTING LEFT PACK, GRINDING NOISE FELT AND ODOR ENTERED COCKPIT COMPRESSOR OUT TEMP REACHED 100 DEG C DEF PER MEL 21-38-1, M 377306 ASSIGNED.  FOUND CLAMP OFF OF ACM OUTLET AND OIL LEVEL LOW.  RAN PACKS AND PRESSURIZED A/C IAW MM 21-31-00-2.  ALL CHECKS NORMAL.  THIS CLEARS M377306.
